MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0107
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Codes Chest Pain (1776); Hematoma (1884)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient experienced a hematoma, chest pain and the procedure was cancelled.Using the versacross connect system inside of a trusteer sheath a transeptal rf puncture was made.The physician crossed into the left atrium with the versacross wire and the imaging physician stated he did not see the wire in the left superior pulmonary vein.The wire was determined to be at the back wall of the atrium and the implanting physician stated that the tactile feedback from the wire didn't feel right so he chose not to push the sheath across the septum.The imager then noticed a large hematoma forming within the wall of the left atrium, so the decision was made to abort the watchman and get a transthoracic echo with a computed tomography (ct) to follow later.There is no treatment being performed at this time.Physician ordered multi-imaging modalities for follow up today and tomorrow.Left atrium hematoma with some compression of the left atrium, chest pain.The patient was hospitalized.
 
Additional Manufacturer Narrative
Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress.If further information is available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Investigation summary with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of a difficult/failure to visualize device, hematoma and chest pain.The device was discarded; therefore, a technical analysis of the complaint device could not be completed.Media was provided and the hematoma was confirmed.Device history record review it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review performed for the versacross device confirmed that the event of difficult/failure to visualize device, hematoma and chest pain are known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Investigation conclusion boston scientific has assigned an investigation conclusion code of cause not established, known inherent risk of device and supporting evidence that came to this conclusion.Potential causes include incorrect rfw positioning on septum, difficult patient anatomy, insufficient imaging, or physician/scrub tech technique.Boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25850258
Report Number2124215-2026-38391
Device Sequence Number5532736
Product Code DXF
UDI-Device Identifier00685447019497
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0037165419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale